# SDR HALA9900196

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2460 · DC Power Distribution System
- Part: Bus Control
- Condition: Failed
- Location: Nr 2 Generator
- Stage of operation: TX
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

SEA - FLT 21 - NR 2 GEN OFF LIGHT ON.  ISSUED MEL 24-01 AUTH NR 9-194C-B.  DURING OVERNIGHT MAINTENANCE RREMOVED AND REPLACED BUS CONTROL UNIT CHECKS OK.  REMOVED PLACARD CLEARED MIC SHEET.  (M)
